Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A best possible extension of the Hausdorff-Young theorem

Author: Robert M. Young
Journal: Proc. Amer. Math. Soc. 65 (1977), 97-98
MSC: Primary 42A16
MathSciNet review: 0442572
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to show that a recent result of A. M. Sedleckiĭ on nonharmonic Fourier series in $ {L^p}( - \pi ,\pi )$ has as a simple consequence a ``best possible'' extension of the classical Hausdorff-Young theorem.

References [Enhancements On Off] (What's this?)

  • [1] W. O. Alexander, Jr. and R. Redheffer, The excess of sets of complex exponentials, Duke Math. J. 34 (1967), 59-72. MR 34 #6432. MR 0206614 (34:6432)
  • [2] R. P. Boas, Jr., A general moment problem, Amer. J. Math. 63 (1941), 361-370. MR 2, 281. MR 0003848 (2:281d)
  • [3] N. Levinson, Gap and density theorems, Amer. Math. Soc. Colloq. Publ.,vol.26, Amer. Math. Soc., Providence, R.I., 1940. MR 2, 180. MR 0003208 (2:180d)
  • [4] A. M. Sedleckiĭ, Equivalent sequences in certain function spaces, Izv. Vysš. Učebn. Zaved. Matematika, 1973, no. 7 (134), 85-91. MR 48 #12021. MR 0333696 (48:12021)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A16

Retrieve articles in all journals with MSC: 42A16

Additional Information

Keywords: Nonharmonic Fourier series, Hausdorff-Young theorem
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society